# SDR SWIA200920931

- Difficulty date: January 24, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 13,864 hours, 11,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6306 - LEFT SIDE FUSELAGE OVERWING EMERGENCY LIGHT INOP.  RELAMPED.
